# SDR EE4Y2019020809339

- Difficulty date: August 2, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 49,785 hours, 40,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6978439469489856
- Part serial: UNK
- Condition: Cracked
- Location: Bs 294.5-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO CABIN AT BS 294.5 S-16L AND BS 360 S-11L ANGLE AND CLIP CRACKED. THE ANGLE AND CLIP WERE REPLACED IAW BOEING #3-4468613820 AND COOPESA E.O. COO-EO-2019-9260-R00.
